# SDR FDEA201307021472

- Difficulty date: July 2, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 657N33815
- Condition: Damaged
- Location: Bs 297-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BETWEEN BS 297 - 310 INBD  HAS ELONGATED HOLE.  FOUND TO BE OUT OF LIMITS IAW SRM   53-00-51, FIG 101. REMOVED AND REPLACED WITH NEW CREASE BEAM AT BS 297 - 430, IAW SRM 51-40-02 AND DRAWING 657N3381. THIS REPAIR IS CLASSIFIED AS A CATEGORY A  MAJOR REPAIR
